Translator Disclaimer
2002 Permanence of an SIR epidemic model with distributed time delays
Edoardo Beretta, Tadayuki Hara, Wanbiao Ma, Yasuhiro Takeuchi
Tohoku Math. J. (2) 54(4): 581-591 (2002). DOI: 10.2748/tmj/1113247650

Abstract

We consider permanence of an SIR epidemic model with distributed time delays. Based on some known techniques on limit sets of differential dynamical systems, we show that, for any time delay, the SIR epidemic model is permanent if and only if an endemic equilibrium exits.

Citation

Download Citation

Edoardo Beretta. Tadayuki Hara. Wanbiao Ma. Yasuhiro Takeuchi. "Permanence of an SIR epidemic model with distributed time delays." Tohoku Math. J. (2) 54 (4) 581 - 591, 2002. https://doi.org/10.2748/tmj/1113247650

Information

Published: 2002
First available in Project Euclid: 11 April 2005

zbMATH: 1014.92033
MathSciNet: MR1936269
Digital Object Identifier: 10.2748/tmj/1113247650

Subjects:
Primary: 92D30
Secondary: 34K20, 45J05

Rights: Copyright © 2002 Tohoku University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.54 • No. 4 • 2002
Back to Top